Lagrange symmetries and conserved quantities for nonholonomic systems of non-Chetaev’s type
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (11): 7447-7451    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Lagrange symmetries and conserved quantities for nonholonomic systems of non-Chetaev’s type
Ge Wei-Kuan1, Zhang Yi2
(1)湖州师范学院物理系,湖州 313000; (2)苏州科技学院土木工程学院,苏州 215011
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn